MAUDE Adverse Event Report: ZIMMER CAS ROSA ROBOTIC UNIT DRAPE BOX 20; ORTHOPEDIC STEREOTAXIC INSTRUMNET

ZIMMER CAS ROSA ROBOTIC UNIT DRAPE BOX 20; ORTHOPEDIC STEREOTAXIC INSTRUMNET
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported by the distributorship that the products were found to be nonconforming.Our incoming inspection team member found debris in the sterile package.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
ROSA ROBOTIC UNIT DRAPE BOX 20
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMNET
Manufacturer (Section D)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA  H3C 2N6
MDR Report Key11739693
Report Number0009617840-2021-00003
Device Sequence Number3249121
Product Code OLO
UDI-Device Identifier50748426123976
UDI-Public(01)50748426123976(17)230801(10)D202331
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2023
Device Model NumberN/A
Device Catalogue Number20-8020-080-00
Device Lot NumberD202331
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1